Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffer from hypertension and weakness. Does meth use cause thyroid problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
Can i develop thyroid disease after using meth for a short period of time? I have stopped using meth now after a withdrawal episode. I don't have any physical symptom of thyroid like goiter, but i recently have hypertension and feeling weak.
Posted Sun, 7 Apr 2013 in Drug Abuse
Answered by Dr. Raju A.T 47 days later

Thanks for your query.

Yes, there are chances wherein endocrine glands like Thyroid can be affected due to consumption of Methamphetamine.

Well, if you do not have any symptoms of thyroid hormone disturbance, such endocrine dysfunctions due to meth could have not occurred.

It is always safe to avoid such drugs and get you thyroid profile to be sure of its health.

Hope, I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor